# SDR AALA202505190533

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 2,006 hours, 9,665 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 6355C000102
- Part serial: 10130
- Condition: Faulted
- Location: Zone 300
- Part time: 21,986 hours, 9,657 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMB OUT WITH AUTOPILOT ENGAGED STAB OUT OF TRIM LIGHT ILLUMINATED. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT DFW. PERFORMED FIM 22-12-00-810-803. SPEED TRIM DFCS TEST DOES NOT MOVE STAB TRIM, FAILS WITH STAB TRIM CLUTCH FAULT. REMOVED AND REPLACED STAB TRIM MOTOR. PER AMM 27-41-71. ALL REQUIRED TESTS PASS.
